# SDR AMTA200600558

- Difficulty date: September 11, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851FJ1
- Part serial: 137067
- Condition: Unserviceable
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O PITOT ANNUNCIATOR LIGHT COMES ON INTERMITTENTLY WITH F/O PITOT EICAS MSG.  REMOVED AND REPLACED F/O PITOT PROBE PER AMM 34-11-01.  LEAK CHECK AND HEATER TEST NORMAL.  (M)
